edoc

Algebraic multilevel preconditioner for the Helmholtz equation in heterogeneous media

Bollhoefer, Matthias and Grote, Marcus J. and Schenk, Olaf. (2009) Algebraic multilevel preconditioner for the Helmholtz equation in heterogeneous media. SIAM journal on scientific computing, Vol. 31. pp. 3781-3805.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5255126

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Numerik (Grote)
UniBasel Contributors:Grote, Marcus J. and Schenk, Olaf
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:SIAM
ISSN:1064-8275
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:22 Mar 2012 14:27
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page